Integral Inequalities on Infinite Intervals

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S and Barnett, Neil S (2006) Integral Inequalities on Infinite Intervals. Demonstratio Mathematica, 39 (3). pp. 507-514. ISSN 0420-1213


Inequalities concerning the distance between a function and some integrals on infinite intervals are given.

Item type Article
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID10907, integral inequalities, infinite intervals
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login